# SDR UPS02M38946

- Difficulty date: May 30, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft time: 37,451 hours, 6,971 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FLOORBEAM AT STA 1841 LBL 27 FOUND CORRODED.  FLOORBEAM WEB AT STA 1841 LT REMOVED AND REPLACED AS PER DWG:AGA7170 AND INSTALLED AS PER SRM 51-35-01 VOL II REV 31.
